On strategy-proofness and symmetric single-peakedness

We characterize the class of strategy-proof social choice functions on the domain of symmetric single-peaked preferences. This class is strictly larger than the set of generalized median voter schemes (the class of strategy-proof and tops-only social choice functions on the domain of single-peaked p...

Full description

Saved in:
Bibliographic details
Volume: 72
Main Author: Massó, Jordi
Moreno de Barreda, Inés
Format: Journal Article
Language: English
Zielgruppe: Academic
Place of publication: SAN DIEGO Elsevier Inc 2011
ACADEMIC PRESS INC ELSEVIER SCIENCE
Elsevier
Elsevier B.V
published in: Games and economic behavior Vol. 72; no. 2; pp. 467 - 484
ORCID: 0000-0003-3712-0041
Data of publication: 2011
ISSN: 0899-8256
1090-2473
EISSN: 1090-2473
Classification Codes:
Discipline: Psychology
Mathematics
Economics
Series: Games and Economic Behavior
Subjects:
D7
Online Access: available in Bonn?
Database: Social Sciences Citation Index
Web of Science - Social Sciences Citation Index - 2011
Web of Knowledge
Web of Science
RePEc
RePEc IDEAS
CrossRef
Academic OneFile (A&I only)
OpenAIRE
OpenAIRE (Open Access)
Database information Databases - DBIS